# SDR AALA202112106970

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 70,884 hours, 8,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT OVER DOOR 3L IS DETACHED FROM BIN.  REATTACHED LIGHT PER AMM 33-51-01.
